# SDR NACA2023070100004

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION FOUND ON THE UPPER SURFACE EXTERNAL SURFACE AROUND STR 2R, BETWEEN STA 368 AND STA 390 THE CORROSION REMOVED AND MEASURED: THE ORIGINAL THICKNESS T = 0.071", THE
DEPTH OF CLEANUP X=0.005" <10%T. FOUND WITHIN LIMIT AS PER B767-300 SRM 53-00-01-1A-1 FIG 101 REVISION NO.122 APR 15/2023.
